| Model Number |
MMT-523NAS |
| Medical Device Problem Code |
Mechanical Problem (1384)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
11/20/2018
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Unit alarmed motor error during rewind due to motor encoder signal out of phase.Unable to perform rewind test, basic occlusion test, occlusion test, prime/a33 test, excessive no delivery test and displacement test due to motor error alarms.
Event or Problem Description
Customer reported via phone call that insulin pump had motor error alarm.Customer¿s blood glucose was unknown at the time of incident.Drive support cap was normal.Customer was able to complete pump rewind.Motor error occurred multiple times over past few months.Troubleshooting was performed.The insulin pump will be returned for analysis.